CSN Login
Members Online: 4

You are here

Xeloda

elizabethgd
Posts: 146
Joined: May 2009

I have been taking Xeloda orally for 20 days. Does anyone know how long it generally takes for it like that to leave the body? I received IV for dehydration today and will receive again tomorrow..I can't drink or eat much ...stomach always feels full...hoping thse side effects go away soon....
thanks

lisa42's picture
lisa42
Posts: 3661
Joined: Jul 2008

Hi Elizabeth,

I have always taken my Xeloda for 14 days (2 wks) at a time, then have had another two weeks off. I would always still feel the effects of the Xeloda about most of the way through that first week off, then I'd get a good week with no feelings of side effects.
I know a lot of people just take one week off and, in that case, I don't know how much "feeling good" time they get before it starts in again. Generally, the first two days I take it I don't have any side effects either- they usually hit me on about the third day of taking it & tend to build up.
Best wishes- hang in there!

Hugs,
Lisa

elizabethgd
Posts: 146
Joined: May 2009

Thanks ..after Friday radiation is over ..I am just waiting for the effects of the Xeloda to go away...hoping this is only a side effect..

thanks again...

kimby's picture
kimby
Posts: 804
Joined: Oct 2007

I'm in the '14 days on, 7 days off' camp. It takes about the whole week off for my appetite to improve but it doesn't get back to normal in that time. The hand/foot syndrome improves within a couple of days for me. Just remember how different we all are. I hope things improve for you soon.

Kimby

elizabethgd
Posts: 146
Joined: May 2009

thanks...i continue to have a full feeling in stomach...am going to get IVfluids again today...

lizzydavis's picture
lizzydavis
Posts: 893
Joined: May 2009

Have you asked your Dr. about Ensure? Those are liquid drinks that have lots of vitamins and nourishment that would keep you hydrated.

Subscribe to Comments for "Xeloda"